Depression medication is not working

Common Questions and Answers about Depression medication is not working

depression

1248885 tn?1285836339 It seems to be helping. The thing is I am not sure if I should increase it. Does anyone know if the dose of the Celexa is equivalent to the Cymbalta? I do still have moment where I begin to cry out of the blue, even when things become overwhelming. Any sugestions would be a great help. thank you for reading, responding.
Avatar n tn I am sorry you are having a difficult time with this. Anxiety, depression and agorophobia often go hand in hand. When I had my first panic attack three years ago, it intially threw me for a loop. I went on an Antidepressant like you and went to talk therapy to no avail. My anxiety stemmed from my health and I would not believe the doctors or therapists until I finally accepted the anxiety. Whether you have or not, I do not know, but my advice would be to stress patience.
Avatar n tn I am on it for bipolar depression, and it is working very well for me. I am not psychotic, nor does my psychiatrist think I am.
Avatar f tn Zoloft- same as effexor Anxiety meds Buspar- didn't help Finally my doctor put me on paxil and monitored me on ativan for breakthrough,which I went from taking a few times a week to now few times a yr. So my question is stay on paxil and is there a depression medication I can take along with it?
Avatar f tn The antipsychotic agent I take glycine is still in Phase II FDA study. But some of my general experience with medication is the same as other people's and although Lithium was the most effective mood stabilizer Lamictal was the most tolerable and more importantly the one that controlled rapid cycling the most.
Avatar f tn does anyone know anything about celexa? for depression I have been on wellbution 300 mg lexapro paxil ... i can't find anything that continues to work for my depression. It seems to work for a little while and then stops. Or maybe it's just me? my diagnosis is bipolar 2 although sometimes I think it's bipolar1 with depression. I never have any energy and i feel trapped in my house. I am very antisocial. I don't want to be. I just cant help it . I feel like I am holding my self hostage.
1070864 tn?1255358837 hello, iam 29 yrs old and iam verry stressed out my 2 1/2 twins, iam not working at the moment i feel very sad and hopeless i need help can someone help me undrestand why i feel this way i also need help with my anger.
1370534 tn?1279514204 I have been on many medications for depression. They work for awhile, but they never seem to get at the heart of the matter. Many of them just stop working after about 8 months. To those of you who are living with BPD, what kind of medications are you on? What have you found to be helpful in your treatment? Thank you so much.
Avatar n tn it has been a bumpy road, ups and downs, but gradually getting better with each day. I know that a lot of people say that effexor is addicting, but I don't know if it is or not, I only know that it feels yucky when you go off of them; kinda like quitting smoking (if you have ever had to quit) it feels yucky and it makes you grumpy and you get crying spells and so on. But each day gets a little easier and you cry a little less and the *Yucks* aren't so yucky anymore.
Avatar n tn doesn't mean that they are not working. This is how overdoses happen...and ppl never wake up. These are the statistics that say too may ppl on opiates, muscle relaxers or sleeping pills are dying...because the person often no longer "feel them" work, so they mistaken think they are not working when they are. They are compromising your respiratory status and slowing your heart rate.... and at four times the recommended dosage...to dangerous levels.
953190 tn?1276519634 now my depression is back wit a vengence ans am considering askin my doc to put me back on dem.
Avatar f tn There is a lot of info on the web.....not all is factual....and you need to know which info is something to listen to or dismiss....it takes time to weed thru it....and we do try to help guide you to the info that will be the most help.
1435895 tn?1304294841 Which in hospice patients we want them enjoy every moment awake that they can Not sure how helpful but that is what I know. Lol.
Avatar f tn You can't expect any medication to get rid of all your problems -- some are lucky and get that effect, but most still have problems, just not as bad. It sounds like the Zoloft is working, but it isn't a cure, just a treatment for your symptoms. And it should work better over time, but only if you work on your anxiety as you have been doing in therapy or some other way so you don't think the way you're currently conditioned to do.
Avatar m tn I am now left wondering if there is an alternative antipsychotic that I can take which will not interfere with how my dilantin is working and will not cause seizures. Alternatively, will a smaller daily dose of Seroquel work?
Avatar f tn I had some issues with depression and anxiety around seven months. I made peace with my partner about issues and quit working. Changing whatever might be stressing you out might help like it did me but its up to you to know what those issues are. A therapist is a great idea.
Avatar f tn Learn now, that worrying changes nothing, it's just acts as an anchor in holding us back from achieving our happiness. Call your doctor about your medication not working and ask about therapy. It will get better. Big hugs to you and take care.
Avatar n tn If she is taking them in the morning, I am sure she can't function. I would switch everything to a nighttime dose and not during the day. There is no reason these meds HAVE to be taken specifically in daytime. The Wellbutrin is causing the appetite issue and dry mouth. The Elavil is making her a zombie and confused at that. Wellbutrin might be a good maintenance choice since it is a two pronged med, working on certain neurotransmitters, while Zoloft basically attacks serotonin.
Avatar f tn You should talk to your doctor... They can give you a different kind if yours isn't working... Zoloft is also okay to take while pregnant...
Avatar f tn Depression is definitely normal during pregnancy because of all the extra hormones you are producing. You need to talk to your doctor ASAP and let them know you have a history of depression, this way they can put you on meds. Your depression might also get worse after you give birth so do something about it now. This way the meds will be in your system and working by then. The stress and depression isn't just bad for you, it's bad for baby as well.
Avatar m tn Taking medication is not always a cure all. Are you in counseling? If not it might be a good idea to do so. Your been on your medication for a year so it could be time to increase your dose. Only you and your Dr can decide if this is necessary.
Avatar n tn If you've been on a particular medication for a number of months, and you start getting depressed again, wouldn't it be wise to try another medication? Especiallly for someone like me who has been treated for depression for the past 40 years?
1770281 tn?1315403593 feel like i have been working really hard and am so tired but cant sleep properly because of these horrible nighmares. i am so tired.
1764174 tn?1313462480 But it has changed my intermittent anxiety before my stroke as well. It is addictive, but that's the deal. If your anxiety is not getting better you may in fact need some other medication. I really feel for you and best of luck on things improving.
Avatar n tn Recently after complaining that the Prozac was no longer working for the depression, my psychiatrist Rx me Effexor. Within a few months the panic attacks all but dissapeared!! Kudos to the Effexor. I assume this improvement is due to the norepiniphrine-serotonin combination vs. the serotonin reuptake adjustment only, with the Prozac. However despite the mitigation of the panic attacks, the Effexor even at 300mg/day does not seem to have any effect on my depression/fatigue.
Avatar f tn I know this may sound ridiculous but its the best ive felt in a long time. Years ago when i had to take this medication i had the same feelings. Is there any reason for this? Is there anything that i can take that does not alter the mind or your chemical structure in your brain that can just cause this kind of relaxation in the same way?
Avatar f tn That means to use a very low dosage to start and not to increase the amount very much or very often (at least several weeks on a dosage before changing). And, if the medication is not suitable (it took three tries before we found the "correct" SSRI for our child), then please be willing to try another med as each body tends to react differently to the various SSRI's.